# SDR DALA2021072304159

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N392DN
- Make and model: Airbus A321-211
- Aircraft serial: 9028
- Aircraft time: 5,443 hours, 2,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE RESERVOIR BOTTLE PRESSURE IS LOW. (OUT OF GREEN BAND; IN RED BAND). REMOVED DOOR 2R SLIDE INFLATION RESERVOIR PER A321 AMM 25-62-49. (WIP) 321764 A. AASLAND OK TO INSTALL RESERVOIR. COMPLIED WITH OK TO INSTALL RII QC5219 INSTALLED RESERVOIR PER A321 AMM 25-62- 49. SAFETY PIN REMOVED WIP 448527 M. RUSSELL VERIFIED PINS REMOVED DOOR ASSIST BOTTLE PERFORMED RII COMPLETE QC5258 RESERVOIR, RESE OFF 30-2562-9-0001 08439 ON 30-2562-9-0001 06075.
